EconPapers    
Economics at your fingertips  
 

Some Results on a Class of Harmonic Univalent Functions Defined by Generalised Derivative Operator

Entisar El-Yagubi and Samira Ziada
Additional contact information
Entisar El-Yagubi: Mathematical Department, Gharyan University, Faculty of Science, Gharyan, Libya
Samira Ziada: Mathematical Department, Gharyan University, Faculty of Science, Gharyan, Libya

International Journal of Research and Scientific Innovation, 2024, vol. 11, issue 9, 368-376

Abstract: Harmonic function is one of an important branches of complex analysis. The first study of complex – valued, harmonic mappings defined on a domain ꓓ ⊂ C was given by Clunie and Sheil-Small [1]. Harmonic functions have been studied by different researchers such as Silverman [6]. In the present paper, a new class of harmonic univalent functions will be introduced. Various properties of functions belong to this class which include coefficient bounds, growth bounds, a closure property, extreme points, neighborhood and a convex combination will be obtained.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrsi/d ... -issue-9/368-376.pdf (application/pdf)
https://rsisinternational.org/journals/ijrsi/artic ... derivative-operator/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjc:journl:v:11:y:2024:i:9:p:368-376

Access Statistics for this article

International Journal of Research and Scientific Innovation is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Scientific Innovation from International Journal of Research and Scientific Innovation (IJRSI)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjc:journl:v:11:y:2024:i:9:p:368-376